# SDR IPXA2022102787560

- Difficulty date: October 3, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CNO REPAIR DOUBER HISTORY ON RUDDER ASS AFT UPPER SKIN STA ZV = 487.312 R/H AFT SIDE.REMOVED, REPAIRED EXISTING REPAIR DOUBLER ON AFT UPPER RUDDER AT STA ZV = 487.312 IAW VT-SAA EA 011-5540-01-A9730 REV I/R AND UPS EO C-5540-85056-A AND FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 10/21/2022. (MAJOR)
